Bulletin of the American Mathematical Society

Category-valued sheaves

John W. Gray

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 68, Number 5 (1962), 451-453.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183524852

Mathematical Reviews number (MathSciNet)
MR0142601

Zentralblatt MATH identifier
0109.25202

Citation

Gray, John W. Category-valued sheaves. Bulletin of the American Mathematical Society 68 (1962), no. 5, 451--453. http://projecteuclid.org/euclid.bams/1183524852.


Export citation

References

  • 1. Peter J. Freyd, Functor theory, Thesis, Princeton University, 1960.
  • 2. R. Godement, Topologie algébrique et théorie des faisceaux, Hermann, Paris, 1958.
  • 3. A. Grothendieck, Sur quelques points d'algèbre homologique, Tôhoku Math. J. 9 (1957), 119-221.
  • 4. A. Grothendieck, Éléments de géométrie algébrique I, Inst. Hautes Études Sci. Publ. Math. No. 4(1960).
  • 5. D. Kan, Adjoint functors, Trans. Amer. Math. Soc. 87 (1958), 294-329.